Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

4 years old, redness in eyes, dry cracked lips, fever. Allergy related?

My 4 yr old son had a fever for a few days about a week ago, and now his eyes have been red for the past few days, he said they don t hurt, but I don t know if its allergies or not. He also developed dry cracked lips after his fever went away. Should I make him a doctor appointment, or maybe just try some allergy medicine?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
it is allergy to some foods
dont use salt like paracetamol,ibuprufen,disprin aspirin for fever in any case of allergies

give metrogyl 200 mgm twice a day
fexofenadine tB 30 MGM THRICE A DAY
DICLOFENIC 50 MGM TWICE A DAY
TAB ZINETAC BEFORE MEALS IN THE MORNING
FOR EYES USE CHROMAL FORTE DROPS 2 DROPS TWICE A DAY
STOP GIVING MILK FOR 4 WEEKS
GIVE MEDICINE FOR 3 WEEKS
METROGYL IS TO BE STOPPED AFTER 7 DAYS
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor